Modelling project investment decisions under uncertainty using possibility theory

There are no files associated with this record.

Title Modelling project investment decisions under uncertainty using possibility theory
Author Mohamed, Sherif Ali Mohtady; McCowan, Alison Kate
Year Published 2001
Publisher Pergamon
Citation International Journal of Project Management, Vol. 19(4), pp. 231-241
Peer Reviewed Yes
Published Yes
Publisher URI http://www.elsevier.com/wps/find/journaldescription.cws_home/30435/description#description
Copyright Statement Copyright 2001 Elsevier : Reproduced in accordance with the copyright policy of the publisher : This journal is available online - use hypertext links.
Research Centre Centre for Infrastructure Engineering and Management
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice